ua    ru    en   
Sergiy Maksymenko

New papers

Other papers

Book

Preprints

Dissertations

New papers

  1. with Oleksii Nikitchenko, Fundamental groupoids and homotopy types of non-compact surfaces
    (2021) 18 pages
    arXiv:2104.13683 | pdf

  2. with Iryna Kuznietsova, Reversing orientation homeomorphisms of surfaces
    Proceedings of the International Geometry Center, vol. 13, no. 4 (2020) 179-209
    arXiv:2102.11867 | pdf | doi: 10.15673/tmgc.v13i4.1953

  3. with Oleksandra Khokhliuk, Smooth approximations and their applications to homotopy types
    Proceedings of the International Geometry Center, vol. 13, no. 2 (2020) 68-108
    arXiv:2008.11991 | pdf | doi: 10.15673/tmgc.v13i2.1781 | scopus

  4. with Eugene Polulyakh, Actions of groups of foliated homeomorphisms on spaces of leaves
    (2020) 16 pages
    arXiv:2006.01953 | pdf

  5. Deformations of functions on surfaces by isotopic to the identity diffeomorphisms
    Topology and its Applications, vol. 282, (2020) 107312
    arXiv:1311.3347 | pdf | doi: 10.1016/j.topol.2020.107312 | sjr: Q3 | scopus

  6. with Anna Kravchenko, Automorphisms of cellular divisions of 2-sphere induced by functions with isolated critical points
    Journal of Mathematical Physics, Analysis, Geometry, vol. 16, no. 2 (2020) 138-168
    arXiv:1911.10808 | pdf | doi: 10.15407/mag16.02.138 | sjr: Q4 | scopus

  7. with Oleksandra Khokhliuk, Diffeomorphisms preserving Morse-Bott functions
    Indagationes Mathematicae, vol. 31, no. 2 (2020) 185-203
    arXiv:1808.03582 | pdf | doi: 10.1016/j.indag.2019.12.004 | sjr: Q2 | scopus

  8. with Anna Kravchenko, Automorphisms of Kronrod-Reeb graphs of Morse functions on compact surfaces
    European Journal of Mathematics, vol. 6, (2020) 114-131
    arXiv:1808.08746 | pdf | doi: 10.1007/s40879-019-00379-8 | sjr: Q2 | scopus

  9. with Olena Karlova, The first homotopic Baire class of maps with values in ANR's coincides with the first Baire class
    Journal of Mathematical Analysis and Applications, vol. 482, no. 2 (2020) 123561
    arXiv:1805.03827 | pdf | doi: 10.1016/j.jmaa.2019.123561 | sjr: Q2 | scopus

  10. with Iryna Kuznietsova, Homotopy properties of smooth functions on the Möbius band
    Proceedings of the International Geometry Center, vol. 12, no. 3 (2019) 1-29
    pdf | doi: 10.15673/tmgc.v12i3.1488 | scopus

  11. Finiteness of homotopy types of right orbits of Morse functions on surfaces
    (2014) 10 pages
    arXiv:1409.4319 | pdf | PDF

Page visits counter: 3